# SDR 2023F00056

- Difficulty date: February 14, 2023
- Submitted: February 14, 2023
- Operation: General aviation
- Aircraft: N958SP
- Make and model: Cessna 208B
- Aircraft serial: 208B5132
- Aircraft time: 12,715 hours, 9,633 cycles
- Engine: Pwc PT6A140
- Engine time: 11,682 hours, 9,490 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Part number: 33E832
- Condition: Shorted
- Location: Zone 500
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

VENTILATION FAN INOPERATIVE WITH A LIGHT ELECTRICAL BURNING SMELL COMING FROM THE VENTS WHEN TURNED SWITCH IN THE ON POSITION. SMELL DISSIPATED WHEN SWITCHED OFF
